Totse.com is no longer available!
This is a static archive of what the website used to be.
Check out the new articles and visit the community at Zoklet.net

Log in

View Full Version : Bruising after shooting up


Checkk
2008-09-30, 21:15
What causes the bruising after you inject?

I never cared before but now when I shoot I get really big and deep bruises. I don't think they were nearly as bad before because I never thought they were noticeable.

I've seen a few people I know shoot without filtering, cleaning anything, and even scrap the spoon with the needle, and they don't get bruises. But I make sure I'm clean with alcohol and everything, and put a cotton ball soaked in alcohol on my arm and hold it there for a minute.

Other than not using needles, how can I stop/reduce/hide track marks? I don't really want people to know I do that.

Psychonautical
2008-09-30, 22:01
As far as I know it's from hitting the muscle.. I may be completely wrong.

Before the Opiate
2008-09-30, 22:16
Are you using needles more than once?

Some people just bruise easier than others. If you're trying to avoid track marks there are a few ways to do so:

1) Always use a new needle. Anything that takes a little force to puncture the skin is bad.

2) Alternate IV areas. Avoid using the same arm multiple times so you give the marks a chance to heal before adding another. Some people also shoot into their feet (among other places) to avoid noticeable marks.

3) Make sure the sharpest point of the needle enters your vein first..I don't know what that's called. I think I saw it mentioned in another thread though. Maybe someone can answer that for me.

DeadPoetic22
2008-09-30, 23:52
oculus, or bevel... ^

and id also think the bruising comes from muscle damage. ive had this happen. not sure tho...

Relentless
2008-10-01, 01:30
i use to bruise really easy when i held the tourniquet on while shooting up so that the blood would leak out into my arm when i pulled the needle out. make sure you can release the tourniquet before you inject.

Before the Opiate
2008-10-01, 01:31
oculus, or bevel... ^



Appreciate it. I though it started with a B but I didn't want to go looking for that thread again.

vilbe
2008-10-01, 01:58
your body's getting poked with a foreign body, aka the needle. lighter skin people tend to bruise more. poor technique could be doing it, or your doing partials, or just shooting too fast..

theres too many possibilities to really give you a straight answer. dull needles can do it too..

Before the Opiate
2008-10-01, 02:02
your body's getting poked with a foreign body, aka the needle. lighter skin people tend to bruise more. poor technique could be doing it, or your doing partials, or just shooting too fast..

theres too many possibilities to really give you a straight answer. dull needles can do it too..

That's one I didn't think of but it's true. I'm a diabetic and I know if I inject large doses too quickly it ends up leaving a bubble and often a bruise in the injection site. I know that isn't the same as IVing, but I have IV'd morphine before and had to go quite slow for basically the same reason. It felt uncomfortable as fuck injecting it any way but very slowly.